|chrolophyl and Hiv drugs
Feb 12, 2014
| Response from Dr. Young
Hello and thanks for posting.
I'm not sure that there's any data that shows that chlorophyl supplements have any benefit- there's plenty of chlorophyl in green leafy vegetables anyways.
That said, there's no harm in taking chlorophyl or interactions with HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Ache In Testicles After Getting A Tattoo Worried I Have HIV
- Dry Cough After Insertive Anal Sex Without Condom Does It Mean I Have HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Night Sweats After Kissing Cold Sore Sign Of HIV AIDS
- Sore Throat After Drinking After Someone Worried I Have HIV
- Tingling In Feet After Anal With Condom Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.